| Model Number |
NM-F3316 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A healthcare professional reported that the buccal bone broke at time of insertion.The device was forwarded to the manufacturer.No other medical issues were reported.
Additional Manufacturer Narrative
The dhr was reviewed for lot#9000573 and there was no evidence discovered to indicate that a product defect or non-conformity contributed to the issue.To date, items of the same lot have been sold without any similar reported event during the period of review.The investigation for this event has not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Our manufacturing system assures, that production and process controls are in place to ensure that batches conform to the applicable specifications before they are distributed.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Additional Manufacturer Narrative
Udi related data quality updates only.